# SDR GTIA020384

- Difficulty date: March 14, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT OUTBOARD FLIGHT SPOILER, OUTBOARD FORWARD CORNER IS BOWED, DELAMINATED AND WORKING RIVETS, AN AREA 4 INCH SPAN BY 1.50 INCH CHORD.  REMOVED PAINT ON OUTBOARD CORNER AND FOUND CRACK IN SPAR.  STOP DRILLED CRACK IN SPAR.  INSTALLED DOUBLERS TO DAMAGED AREA.  CUT OUT PIECE OF CORE TO FIT CORNER AT LEFT INBOARD LOWER CORNER.  FABRICATED FILLER AND DOUBLER TO FIT UNDER INBOARD CORNER.  PERFORMED HOT BOND REPAIR WITH CORE, FILLER, AND DOUBLER.  (M)
